HOMOGENEOUS, ANISOTROPIC 3-MANIFOLDS OF TOPOLOGICALLY MASSIVE GRAVITY


NUTKU Y., BAEKLER P.

ANNALS OF PHYSICS, vol.195, no.1, pp.16-24, 1989 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 195 Issue: 1
  • Publication Date: 1989
  • Doi Number: 10.1016/0003-4916(89)90094-8
  • Journal Name: ANNALS OF PHYSICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.16-24
  • Istanbul Technical University Affiliated: No